Height- increasing pills claims life of teenager

Height- increasing pills claims life of teenager

Height- increasing pills claims life of teenager

A medicine allegedly meant to increase height, claimed the life of a teenager in Vanaparthi district of Telangana.

The district medical officer Srinivasulu has said that the 17 year intermediate student of Government Junior college died undergoing treatment at the Mahbubnagar government hospital on Tuesday.

The victim, identified as Khaza Nazeer Ahmad lost his father four-years-ago. His mother Gori Bi who earns a living by wrapping Beedis, lived with her son at the Baswannagadda locality of Vanaparthi town.  

According to Gori Bi, Nazeer who was shorter in height than his peers in the college used to feel inferior and was trying to find ways to increase height. Nazeer bought a height-increasing pill by seeing an Ad on  television without the knowledge of his mother.

However health of Nazeer started deteriorating after consuming the medicine for three days. "He started vomiting and had suffered severe dehydration due to dysentery. His mother admitted him at a hospital in Vanaparhy after which he recovered slightly," Srinivasulu said. However the condition worsened after few days as infection persisted. He was then rushed to Mahbubnagar, where he died while undergoing treatment.  

In a similar instance, in April 2016 a 22-year old techie, S. Nikhil Reddy has undergone surgery to increase height at Global Hospitals. The operation resulted in severe infection and Reddy was bedridden for more than a year due to the botched up surgery.

 

DH Newsletter Privacy Policy Get top news in your inbox daily
GET IT
Comments (+)